# SDR 2000UALA00688

- Difficulty date: November 16, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N7441U
- Make and model: Boeing 727222
- Aircraft serial: 21895
- Aircraft time: 60,572 hours, 35,273 cycles
- Engine: Pwa JT8D15
- System (JASC): 5240 · Service Doors
- Part: Cam
- Condition: Out Of Adj
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WARNING LIGHT ON RIGHT FORWARD SERVICE DOOR AT 1000 FEET AFTER OAK TAKEOFF.  DIVERTED TO SFO.  MAINTENANCE ADJUSTED THE UPPER CAM.  DOOR OPERATIONALLY CHECKED OKAY.  DEPARTED SFO AND RETURNED TO SFO DUE TO SAME DOOR INDICATION. SUPPLEMENTAL DATA UPDATE DOOR OUT OF RIG.  RE-RIGGED DOOR PER MM52-40-20  & 52-10-20.  REPRESSURIZED CABIN AND NO HANDLE MOVEMENT OR DOOR WARNING LIGHT.
